# SDR ASAA2017092522036

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 11,995 hours, 3,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT EMERGENCY OUTSIDE LIGHT INOP. GROUNDED - YES. REF WDM 33-51-14, NO 6VDC AT L732 AFT LT ESCAPE SLIDE EMERGENCY LIGHT. REPLACED M1673 EMERGENCY EXIT LIGHT BATTERY PACK, OPS NORMAL, REF AMM 33-51-06-960-805. EMERGENCY LIGHTS OPERATIONAL TEST GOOD, REF AMM TASK 33-51-00-710-801.
